MathSciNet Relay Station
MathSciNet bibliographic data
MR1630116 (2000j:52005) 52-02
LeichtweiƟ, Kurt Affine geometry of convex bodies. Johann Ambrosius Barth Verlag, Heidelberg, 1998. x+310 pp. ISBN: 3-335-00514-7
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement